# SDR QXEA200400509

- Difficulty date: July 10, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 6,532 hours, 4,902 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI FLIGHT 2522 RETURN TO FIELD FOR RIGHT BLEED DUCT WARNING LIGHT - LIGHT EXTINGUISHED AT COMPLETION OF EMERGENCY CHECKLIST WHEN AIRCRAFT WAS DEPRESSURIZED.  MAINTENANCE REMOVED BLEED AIR CROSSOVER DUCT IAW RT 36-0078.  NO ABNORMAL INDICATIONS OR LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
